MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Catalog Number 09043284190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys tsh v2 (tsh v2), elecsys ft4 iii and elecsys ft4 iv results from one patient sample tested on the customer's cobas 8000 core unit and the investigation laboratory's cobas e 801 module.The reporter stated that they suspect some non-specific interference in elecsys thyroid assays.The patient sample was rerun on wako accuraseed and abbott alinity analyzers.It was also sent to an investigation laboratory that uses a cobas e 801 module.This mdr is for the ft4 iv assay.Please refer to: medwatch with a1 - patient identifier (b)(6) for the tsh v2 assay.Medwatch with a1 - patient identifier (b)(6) for the ft4 iii assay.Please refer to the attachment (b)(6) in the medwatch for the table containing the highlighted questionable results.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 core unit is (b)(6).The serial number of the investigation laboratory's cobas e 801 module is (b)(6).The patient sample was requested for investigation.The investigation is ongoing,.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation was not able to confirm the customer's tsh result.The investigation confirmed the customer's and the investigation site's ft4 results.The patient sample was tested for interference; no interference was detected.Product labeling states "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18796442
Report Number1823260-2024-00572
Device Sequence Number15261587
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K220456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number09043284190
Device Lot Number724974
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale